# SDR G1IA20210501004

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Aircraft time: 9,431 hours, 14,310 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9096103713
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WENT TO PUT THE GEAR DOWN, RIGHT MAIN GEAR LIGHT DIDN'T ILLUMINATE.  WENT AROUND, RAN THE QRH, CYCLED THE GEAR AND TROUBLE SHOT.  TOWER SAID OUR GEAR APPEARED TO BE DOWN.  WHILE TROUBLE SHOOTING, WITH GEAR DOWN AND FULL FLAPS, WE DIDN'T GET AND GEAR AURAL WARNING SOUNDS OR LIGHTS.  INFORMED THE CREW AND PASSENGERS OF THE SITUATION, RETURNED TO HONOLULU AND LANDED SAFELY.   CORRECTIVE ACTION: REPLACED RH MLG DOWNLOCK SWITCH ASSEMBLY. GROUND OPERATIONAL CHECK SATISFACTORY
